# SDR QMLA2013012713014

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 5,703 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 230069901105S
- Condition: Cracked
- Location: Engine Deck
- Part time: 5,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BALANCING PROCEDURES OF THE MAIN DRIVE SHAFT AND THE FAN SHAFT ON THE NR 1 ENGINE.  TWO CRACKS WERE NOTICED ON THE OIL COOLER BLOWER MOUNTING SUPPORT AT THE 6 AND 9 O`CLOCK POSITIONS. THE SUPPORT WAS REMOVED AND REPLACED WITH AN OEM NEW SUPPORT.
